# SDR DALA1115183263

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 37,759 hours, 16,876 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AY AT ROW 22C INOPERATIVE.  MAINTENANCE REPLACED HARNESS AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
